MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD PS+ TIB BRG 18X63/67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD PS+ TIB BRG 18X63/67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Pain (1994)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: unknown vanguard femoral catalog#: ni lot#: ni, unknown vanguard tibial tray catalog#: ni lot#: ni.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it's location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient under a right knee revision approximately fifteen months post-implantation, due to pain and ligament laxity.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD PS+ TIB BRG 18X63/67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10808345
Report Number0001825034-2020-04002
Device Sequence Number17093449
Product Code JWH
UDI-Device Identifier00880304437210
UDI-Public(01)00880304437210(17)220807(10)669660
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2020
Device Model NumberN/A
Device Catalogue Number183728
Device Lot Number669660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2020
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight64